# SDR CA001024029

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, AN UNUSUAL RUMBLING NOISE AND SOME VIBRATION WAS OBSERVED. ALL ENGINE PARAMETERS WERE NORMAL. CREW ELECTED TO DECLARE AN EMERGENCY LANDING AS A PRECAUTIONARY MEASURE. FOUND THE LT THRUST REVERSERS TORQUE BOX DAMAGED, ALONG WITH THE UPPER STANG FAIRING.DAMAGED PARTS REPLACED, AIRCRAFT BACK IN SERVICE.
